# SDR CA020225002

- Difficulty date: February 20, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2140 · Heating System
- Part: Fan Blade
- Part number: 5113412233
- Condition: Bent
- Location: Cabin Heater
- Component: Heater, 9686781507
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) CREW REPORTS GROWLING NOISE WHEN TURNING ON CABIN HEATER. INSPECTED CABIN HEATER INLET DUCT AND FOUND I.D.TAG FROM BAGGAGE NET JAMMED IN FAN SHROUD. CABIN HEATER REQUIRED REPLACEMENT. INLET IS LOCATED BELOW REAR BAGGAGE AREA AND HAS FAIRLY LARGE GRILL OPENINGS. PILATUS S.B 25-016 REQUIRES INSTALLATION OF I.D. TAGS ON BAGGAGE NETS. TAGS WERE TO BE ATTACHED WITH WIRE CABLE. TAGS SHOULD BE INSPECTED PERIODICALLY FOR SECURITY.
